MAUDE Adverse Event Report: Cochlear Ltd Nucleus CI622 Cochlear Implant with Slim Straight Electrode; Nucleus 24 Cochlear Implant System

Cochlear Ltd Nucleus CI622 Cochlear Implant with Slim Straight Electrode; Nucleus 24 Cochlear Implant System
Model Number CI622
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Skin Infection (4544); Medical device site infection (4845)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient experienced uncontrollable flap infection at the implant site (date not reported).Subsequently, the device was explanted (specific date not reported).There are plans to reimplant the patient with a new device; however, this has not occurred as of the date of this report.Additional information has been requested but has not been made available as of the date of this report.

Brand Name
Nucleus CI622 Cochlear Implant with Slim Straight Electrode
Common Device Name
Nucleus 24 Cochlear Implant System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
Manufacturer (Section G)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
hemavathi muniesparan
unit ug-1, vertical podium
no.8 jalan kerinchi
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key50898229
Report Number6000034-2026-03441
Device Sequence Number6001066
Product Code MCM
UDI-Device Identifier09321502036573
UDI-Public(01)09321502036573(11)260410(17)280409
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberCI622
Device Catalogue NumberP783829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale